How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11178
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now
A new question is answered every 9 seconds

My cycle length is 28 days long, and my periods

Customer Question

Hello,
My cycle length is 28 days long, and my periods always come on time. Always.
My last period was Friday, June 12, 2015.
My boyfriend and I had sex on Sunday, June 21st at around 2am. He used the "pull-out method" and ejaculated outside of my vagina. For added precaution, I took the Plan B one step pill that evening at around 9p.
We had sex again on Thursday, June 25th at about 2am. We followed the same precaution. He pulled out at the time of intercourse & later that evening at about 9p, I took the Plan B one step pill.
Lastly, on Sunday June 28th we had intercourse at around 2am, he pulled out and again, I took the plan b one step pill that morning at 11am. How likely am I to be pregnant?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
Hello and welcome.
I am Dr. Norm, and I look forward to helping you today.
I would say that pregnancy is highly unlikely.
Withdrawal is actually a highly effective method of birth control as long as the guy is able to pull out before any ejaculation. Plan B will decrease any remaining chance of pregnancy by over 90%.
So I would be very surprised if you happened to get pregnant after the above scenario.
However, repeatedly taking Plan B often results in irregular bleeding or causes either a late or early period. It's not recommended to be used as regular birth control for this reason. You may not have such irregular bleeding, but don't be too surprised if you do. Best wishes.